MathSciNet Relay Station
MathSciNet bibliographic data
MR939418 (88m:93127) 93D20 (93B25)
Białas, Stanisław A necessary and sufficient condition for the stability of convex combinations of stable polynomials or matrices. Bull. Polish Acad. Sci. Tech. Sci. 33 (1985), no. 9-10, 473–480.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement